Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have been giving Nan Pro 1 to baby but throwing up. What could be the reason?

User rating for this question
Answered by

Practicing since : 2007
Answered : 822 Questions
Hi Doc , I have been giving Nan Pro 1 to my 4 and a half month old baby , however after an hour or so she is throwing up ... along with that i am breast feeding her ... Its not that i am giving this Nan to her for the first time , i had given it to her in the first month after her birth
Posted Wed, 19 Jun 2013 in Child Health
Answered by Dr. Imraan Hussain 51 minutes later

Thanks for your query

I can feel your concerns.

At this age, babies do regurgitate the milk if given in large quantity or if proper burping is not done. Make sure that you are mixing one teaspoon of milk in one oz of water.

My advice is to raise her head slightly, while feeding and always hold the baby in upright position after taking milk for 5 to 8 minutes. This will allow the milk to settle down in the stomach and air to move up.
And child would not vomit.

Do decrease the frequency of feed a little bit along with volume as long as she vomits.

These simple techniques would be helpful to you.

Hope I answered your query, if you have any other query I will be happy to answer.

Wishing her a speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor